RAMS logo
Introduction | Species lists | Search taxa | Taxon tree | Literature | Distributions | Statistics | Editors | Match taxa | Webservice | Log in

RAMS taxon details

Ledellinae Allen & H. L. Sanders, 1982

510729  (urn:lsid:marinespecies.org:taxname:510729)

accepted
Subfamily
Not documented
MolluscaBase (2018). Ledellinae Allen & Sanders, 1982. Accessed through: De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2018) Register of Antarctic Marine Species at: http://www.marinespecies.org/rams/aphia.php?p=taxdetails&id=510729 on 2019-08-25
De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2019). Register of Antarctic Marine Species. Ledellinae Allen & H. L. Sanders, 1982. Accessed at: http://marinespecies.org/rams/aphia.php?p=taxdetails&id=510729 on 2019-08-25
Date
action
by
2010-08-31 09:46:09Z
created
2010-10-09 17:37:21Z
checked

redescription Coan, E. V.; Valentich-Scott, P. (2012). Bivalve seashells of tropical West America. Marine bivalve mollusks from Baja California to northern Peru. 2 vols, 1258 pp. [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 




Website and databases developed and hosted by VLIZ · Page generated 2019-08-25 GMT · contact: Anton Van de Putte